# SDR DL73K011846

- Difficulty date: November 23, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- Aircraft time: 39,172 hours, 32,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 2339
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2L EMERGENCY EXIT LIGHT INOP.  REPLACED POWER SUPPLY.
